# SDR USAA2009090192308

- Difficulty date: August 17, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3184778
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON INTERCOSTAL AT BS 975, RBL 16.  REPLACED INTERCOSTAL AT BS 975, RBL 16 IAW BOEING DRAWING 65C31847-78.
